Volume 9, Issue 4
A Fast Finite Volume Method on Locally Refined Meshes for Fractional Diffusion Equations

Jinhong Jia and Hong Wang

10.4208/eajam.271118.280319

East Asian J. Appl. Math., 9 (2019), pp. 755-779.

Preview Full PDF BiBTex 5 71
  • Abstract

In this work, we consider a boundary value problem involving Caputo derivatives defined in the plane. We develop a fast locally refined finite volume method for variable-coefficient conservative space-fractional diffusion equations in the plane to resolve boundary layers of the solutions. Numerical results are presented to show the utility of the method.

  • History

Published online: 2019-10

  • AMS Subject Headings

34A08, 65F10, 65M08

  • Cited by